# SDR HEEA0016794

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Assembly
- Part number: 406010426101
- Condition: Worn
- Location: Main Rotor
- Part time: 2,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSEMBLY BUSHING WORN.  SERIAL NUMBERS REMOVED ARE AFS 1491 AND AFS 1467.  REPLACEMENT SERIAL NUMBERS ARE AFS 2073 AND AFS 2068.
